# SDR AALA202310188755

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 40,163 hours, 16,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN DOOR TAIL PART OF ATTACHED TO GIRT BAR IS HANGING TOO FAR OUT. PERFORMED FORWARD ENTRY DOOR ESCAPE SLIDE PACK AND COVER REMOVAL AND INSTALLATION. PER AMM 25-66-01-400-803.
